# SDR UIEA2020031100430

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,151 hours, 21,213 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT, SECOND ATTEMPT SUCCESSFUL.( PERFORMED APU ECU BITE PROCEDURE IAW AMM 49-61-05, NO FAULTS FOUND. ALL TESTS CHECK OK. PERFORMED APU OPERATIONAL CHECK IAW AMM 49-11-00, OPS CHECK GOOD AT THIS TIME. )
